# SDR USAA2012011700006

- Difficulty date: December 22, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 30,869 hours, 20,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON FUSELAGE SKIN BETWEEN FR63 TO FR64, S41L.  REPAIRED FUSELAGE SKIN BETWEEN FR63 TO FR64, S41L IAW EA 201629.
